Title: The difference between the product and the convolution product of distribution functions in R^d
Authors: Omey, Edward ×
Vesilo, R #
Editors: Vesilo, Rein
Issue Date: May-2011
Publisher: Mathematical Institute
Series Title: Publications de l'Institut Mathématique Nouvelle Série vol:89 (103) pages:19-36
ISSN: 0350-1302
VABB publication type: VABB-1
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Research Center for Operations Research and Business Statistics (ORSTAT), Leuven
Faculty of Economics and Business (FEB) - miscellaneous
Research Centre for Mathematical Economics, Econometrics and Statistics, Campus Brussels (-)
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
DifferenceBetween.pdf Published 170KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.